MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: (b)(4).Device evaluation: product testing could not be performed because the product was returned as it was discarded.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed that one (01) additional investigation request (ir) for this production order number has been received.These reported complaint events are not related; therefore, no escalations are required.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2020.The lens was explanted (b)(6) 2020 due to complaints of patient had residual prescription and needs different power and replaced with a same model iol with a lower diopter.At explant the incision was enlarged and suture(s) were required.Through follow-up, additional information was received confirming no serious patient injury and no unplanned vitrectomy.Outcome post-lens exchange was reported as: good visual outcome.It was also reported the explanted lens was discarded.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10274436
Report Number9614546-2020-00250
Device Sequence Number16752165
Product Code POE
UDI-Device Identifier05050474579095
UDI-Public(01)05050474579095(17)230709
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Date Report Sent to FDA01/01/2005